# SDR SWIA2024022600175

- Difficulty date: February 20, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 49,056 hours, 32,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332232
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RH SIDE WINDSHIELD FOUND CRACK ON THE UPPERMOST BARREL NUT OF THE RH WINDOW/WINDSHIELD SIDE POST. (FILED CLOSED)REMOVED AND REPLACED RH SIDE POST. IN REFERENCE TO SRM REF: 53-11-35 / 51-42-21 AND INSTALLATION DWG # CC670-33055 REV F. SEE ATTACHED SOW FOR WORK PERFORMED BY MHIRJ MRT. COMPLIED WITH TASK CARD 51-900-1002-SKY, COMLETED  M-337
